MathSciNet Relay Station
MathSciNet bibliographic data
MR29154 (10,557c) 56.0X
Colmez, J. Sur divers problèmes concernant les espaces topologiques. Les espaces à écarts—problème de Wiener sur les transformations continues. (French) Portugaliae Math. 6, (1947). 119–244.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement